Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do yellow rashes around the penis indicate?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6186 Questions

default
Posted on Fri, 10 Mar 2017 in Skin Hair and Nails
Question: I have around penis some like yellow rash. I am worry about it. What are them?? Almost 1 year with them.
doctor
Answered by Dr. Chobufo Ditah 4 hours later
Brief Answer:
Kindly upload an image of this rash for review!

Detailed Answer:
HI,

To be of help, I need to see this rash, Without wish, am not sure any response would be helpful and personalized at addressing your worries.

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.

Awaiting....


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Chobufo Ditah 4 hours later
http://www.healthline.com/health/jock-itch
Are almost like this mark that is in pic
doctor
Answered by Dr. Chobufo Ditah 6 hours later
Brief Answer:
Does it itch?

Detailed Answer:
Hi,

The content of this page talks about jock itch which is a caused by a fungal infection. Typically, this itches. I am not sure if this is exactly what you are experiencing. However, I suggest that you try to send your own image to help me provide a personalized and helpful response to you.

Treatment for jock itch is done with anti fungal creams. My preferred cream is clotrimazole 2% cream to be applied daily for 10-14days. If you can send an image for further insights, then that will be my best “guess” given the limited information i have.

I hope this helps. I very much hope to hear back from you. I wish you well, too!
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Chobufo Ditah 2 days later
No does not itch . Just is the mark .
doctor
Answered by Dr. Chobufo Ditah 9 hours later
Brief Answer:
Please, upload a personalized image for review!

Detailed Answer:
HI,

Please, help me with an exact image of what it looks like. You would not want me to keep guessing to comment about your health. This might be grossly inaccurate and it is totally avoidable.

I wish you well.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Fungal infection

doctor1 MD

Dear Sir, My husband had a boils and itching problem in under arms and chest. After consulting a doctor he took Momentasone+Fusidic acid combination cream along with Atarex and Amoclav tablets. After this course his boils are cured. In subsequent follow-up visit, doctor told us to use LS dew soap and dusting powder Absorbant and Fudic cream to cure rest of the boils remained. Now he is fine and does not have boils, However he has a itching problem on chest. May be due to sweating problem or what he cant even sleep at night due to it. also skin become dark and thick in that area. he took atarex but could not effective in itching at night again doctor has told to stop using that dusting powder and Fudic cream as skin becomes dry by using powder thick due constant itching on that and suggested HHzole cream and Nutex tablet. However, after taking its first dose, it does not have any effect on itching. Also we dont understand why doctor has given Nutex and HHzole cream though she said my husband does not have fungal infection. Kindly suggest for this itching problem

doctor1 MD

My hair has been falling out for the last 5 months quite rapidly, there is no male pattern boldness in my family. My doctor thought it was a fungal infection and have been using anti-fungal shampoo for 6 weeks now, the hair loss has slowed but I'm still losing 20-40 hairs a day. I only wash my hair twice a week and use shampoo high in zinc.

I'm also on tetralysal tablets for acne treatment, my acne has pretty much cleared up now but was wondering if this medication could cause hair loss? or whether a change in my hormones meaning no more acne could be the problem?

There are no bald patches it's jsut generally thin all over, I am having a bllod test on Monday to se if i'm low on zinc in the blood.

Any thoughts or suggestions?

Thanks

doctor1 MD

Hi Dr. Dilip Raja,

I am a 23 year old, sexually active male. I have had a history of fungal infections (jock itch, infected toes, etc) all over my body. About 3 months ago I started having severe pain on the tip of my penis that worsened after urination, ejaculation and chaffing. I was tested for all STDs at 2 months and 4 months after possible exposure and everything came up negative. I was put on 2 months worth of antibiotics which did nothing to improve my condition. Recently the pain at the tip has gone away but there is now a small line (indentation) along the base of the head of the penis which is the source of the discomfort. It is greatly affecting my sex life. I hope you can help.

Bejan Hakimi

doctor1 MD

Dear Dr. Srinivasan

Name - Nitin

Age - 36

I have had recurring problem of red spots (isloated) on my penis head for 3-4 years. I have consulted many docs with varied diagnosis.

I was single then and made to believe it was fungal, it comes on its own and have been getting treated accordingly by a dermatologist.

Recently i got married and again recurringly had red infection on my penis. Along with this, my wife also developed infecion and was put under Gynea treatment, again for fungal infection and Fas Kit prescribed to both along with aplication of fungal infection creams. For the reason not transfering infection bw me and wife, we have stopped having intercourse (unprotected) however my wife was ok but I kept developing these red spots/ infection.

However on repeated occurances we consulted a different dermatologist and he suggested Herpes but blood test reports ruled out. However he insisted that indeed it is Herpes and sometimes the medical reports do not show the same. I was put on Famtrax 250 for 1 week along with application of topical anti-biotic(fusidic acid cream). The red spots kept going and coming but doc clamed it is Herpes geting cured and that takes time to cure as in past i have been exposed to steriod in form of anti-fungal creams. Post a week of Famtrax, i was put on antialergic and anti-biotic cream for a week.

the red spots have gone but now there is recurring white spots (small pimple types) which come and go. On showing to doc, he said its miliaria of penis and common and due to non drying of the area. I was asked to take urine test (culture and routine) and culture cam normal. Routine test pointed to some epidrmal cells (UT infection, I have mild recurring burning sensationtoo) and doc asked me to take Disodium Hydrogen Citrate (Alkasol) for a week. I am currently on Alkasol and Antialergic.

But the white spots are coming and going everyday still. I am not sure if im cured yet but doc says im fully cured but the white spots can be ignored and i can have unprotected sex with my wife.

Problem is i want to start a family soon but am confused due to various diagnosis. I do not want to pass on to my wife and abstain from sex.

Please suggest cure for white spots.

i wll be very greatful.



Kind regards

Nitin

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well